# SDR CA080402017

- Difficulty date: March 27, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Aerosp ATR-72-201
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

THE OIL PRESSURE INDICATION REDUCED TO ZERO FOLLOWED BY A LOUD NOISE, OIL MIST AND ODOR IN THE CABIN.  THE ENGINE THEN FLAMED OUT.  INITIAL INSPECTION REVEALED A CONTAMINATED CHIP DETECTOR AND THE PROPELLER DIFFICULT TO TURN.  THE ENGINE IS TO BE REMOVED FOR INSPECTION AND UPDATES WILL BE PROVIDED.
